# SDR SWAA2014010823896

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 35,600 hours, 23,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 67778101
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER BROKEN.  REPAIRED RETAINER IAW SRM.
